Translator Disclaimer
July 2019 The Bass and topological stable ranks for algebras of almost periodic functions on the real line, II
Raymond Mortini, Amol Sasane
Banach J. Math. Anal. 13(3): 565-581 (July 2019). DOI: 10.1215/17358787-2018-0051

Abstract

Let Λ be either a subgroup of the integers Z, a semigroup in N, or Λ=Q (resp., Q+). We determine the Bass and topological stable ranks of the algebras APΛ={fAP:σ(f)Λ} of almost periodic functions on the real line and with Bohr spectrum in Λ. This answers a question in the first part of this series of articles under the same heading, where it was shown that, in contrast to the present situation, these ranks were infinite for each semigroup Λ of real numbers for which the Q-vector space generated by Λ had infinite dimension.

Citation

Download Citation

Raymond Mortini. Amol Sasane. "The Bass and topological stable ranks for algebras of almost periodic functions on the real line, II." Banach J. Math. Anal. 13 (3) 565 - 581, July 2019. https://doi.org/10.1215/17358787-2018-0051

Information

Received: 7 October 2018; Accepted: 26 December 2018; Published: July 2019
First available in Project Euclid: 1 March 2019

zbMATH: 07083761
MathSciNet: MR3978937
Digital Object Identifier: 10.1215/17358787-2018-0051

Subjects:
Primary: 46J10
Secondary: ‎30H05, 42A75

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • July 2019
Back to Top